# SDR ASAA2020051132720

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 14,496 hours, 4,733 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE ROW 30 INOP. GROUNDED - YES. RECONNECTED ELECTRICAL CONNECTOR OP'S CHECK GOOD IAW B737-900 AMM 25-21-71-400-817.
